A case of gemcitabine-related acute lipodermatosclerosis.
Аннотация
INTRODUCTION
Gemcitabine is a chemotherapeutic agent used to treat several solid organ malignancies. The most common cutaneous toxicities are a mild erythematous rash and pruritus, which are often attributed to infectious etiologies. However, certain clinical characteristics may favor a drug-related reaction. Clinicians should recognize these phenomena to avoid potentially unnecessary antibiotic treatment or withdrawal of chemotherapeutic agents.
OBJECTIVE
We aim to report a case of gemcitabine-related acute lipodermatosclerosis-like eruption, add to the evolving classification of this condition, and highlight developing literature on gemcitabine that may explain this toxicity.
CASE: Dermatology was consulted for presumed cellulitis in a 62-year-old female with pancreatic carcinoma. The patient presented to the emergency department five days after her first dose of gemcitabine with erythema in both lower extremities. A diagnosis of gemcitabine-related acute lipodermatosclerosis was made and the patient was started on topical triamcinolone.
CONCLUSION
It is important to recognize gemcitabine-related acute lipodermatosclerosis in order to avoid unnecessary antibiotic use and disruptions in chemotherapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.